RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1996, Volume 2, Issue 1, Pages 205–231 (Mi fpm141)  

This article is cited in 56 scientific papers (total in 57 papers)

The joint spectral radius and invariant sets of the several linear operators

V. Yu. Protasov

M. V. Lomonosov Moscow State University

Abstract: This paper concerns the properties of the joint spectral radius of the several linear $n$-dimensional operators:
$$ \hat{\rho}(A_1,\ldots,A_k)=\lim\limits_{m\to\infty} \max\limits_{\sigma} \|A_{\sigma (1)}\ldots A_{\sigma (m)}\|^{\frac{1}{m}},\quad \sigma\colon \{1,\ldots,m\}\to\{1,\ldots,k\}. $$
The theorem of Dranishnikov–Konyagin on the existence of invariant convex set $M$ for several linear operators is proved. $\operatorname{Conv}(A_1M,\ldots,A_kM)=\lambda M$, $\lambda=\hat{\rho}(A_1,\ldots,A_k)$. Paper concludes with several boundary propositions on construction of the invariant sets, some properties of the invariant sets and algorithm of finding the joint spectral radius with estimation of its difficulty.

Full text: PDF file (1119 kB)

Bibliographic databases:
Received: 01.03.1995

Citation: V. Yu. Protasov, “The joint spectral radius and invariant sets of the several linear operators”, Fundam. Prikl. Mat., 2:1 (1996), 205–231

Citation in format AMSBIB
\Bibitem{Pro96}
\by V.~Yu.~Protasov
\paper The joint spectral radius and invariant sets of the several linear operators
\jour Fundam. Prikl. Mat.
\yr 1996
\vol 2
\issue 1
\pages 205--231
\mathnet{http://mi.mathnet.ru/fpm141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789006}
\zmath{https://zbmath.org/?q=an:0899.47002}


Linking options:
  • http://mi.mathnet.ru/eng/fpm141
  • http://mi.mathnet.ru/eng/fpm/v2/i1/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Protasov, “The generalized joint spectral radius. A geometric approach”, Izv. Math., 61:5 (1997), 995–1030  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. A. Sheipak, “Nontrivial fractals in the plane and linear operators with joint spectral radius equal to 1”, Math. Notes, 63:5 (1998), 701–705  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Bunich, AL, “Stability of linear discrete systems and their parametric families”, Automation and Remote Control, 60:2 (1999), 199  mathnet  mathscinet  zmath  isi
    4. V. Yu. Protasov, “Asymptotic behaviour of the partition function”, Sb. Math., 191:3 (2000), 381–414  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Protasov, V, “Refinement equations with nonnegative coefficients”, Journal of Fourier Analysis and Applications, 6:1 (2000), 55  crossref  mathscinet  zmath  isi
    6. Protasov, V, “The stability of subdivision operator at its fixed point”, SIAM Journal on Mathematical Analysis, 33:2 (2001), 448  crossref  mathscinet  zmath  isi
    7. Shulman, VS, “Formulae for joint spectral radii of sets of operators”, Studia Mathematica, 149:1 (2002), 23  crossref  mathscinet  zmath  isi
    8. Bochi, J, “Inequalities for numerical invariants of sets of matrices”, Linear Algebra and Its Applications, 368 (2003), 71  crossref  mathscinet  zmath  isi
    9. V. Yu. Protasov, “On the regularity of de Rham curves”, Izv. Math., 68:3 (2004), 567–606  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Barabanov N., “Lyapunov exponent and joint spectral radius: some known and new results”, 2005 44th IEEE Conference on Decision and Control & European Control Conference, IEEE Conference on Decision and Control - Proceedings, 2005, 2332–2337  crossref  isi
    11. Plischke E., Wirth F., Barabanov N., “Duality results for the joint spectral radius and transient behavior”, 2005 44th IEEE Conference on Decision and Control & European Control Conference, IEEE Conference on Decision and Control - Proceedings, 2005, 2344–2349  crossref  isi
    12. Protasov V., “The geometric approach for computing the joint spectral radius”, 2005 44th IEEE Conference on Decision and Control & European Control Conference, IEEE Conference on Decision and Control - Proceedings, 2005, 3001–3006  crossref  isi
    13. Wirth F., “On the structure of the set of extremal norms of a linear inclusion”, 2005 44th IEEE Conference on Decision and Control & European Control Conference, IEEE Conference on Decision and Control - Proceedings, 2005, 3019–3024  crossref  isi
    14. Protasov V., “Applications of the joint spectral radius to some problems of functional analysis, probability and combinatorics”, 2005 44th IEEE Conference on Decision and Control & European Control Conference, IEEE Conference on Decision and Control - Proceedings, 2005, 3025–3030  crossref  isi
    15. V. Yu. Protasov, “Fractal curves and wavelets”, Izv. Math., 70:5 (2006), 975–1013  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    16. Blondel, VD, “On the complexity of computing the capacity of codes that avoid forbidden difference patterns”, IEEE Transactions on Information Theory, 52:11 (2006), 5122  crossref  mathscinet  zmath  isi
    17. Protasov, V, “Refinement equations and corresponding linear operators”, International Journal of Wavelets Multiresolution and Information Processing, 4:3 (2006), 461  crossref  mathscinet  zmath  isi
    18. V. Yu. Protasov, “Spectral factorization of 2-block Toeplitz matrices and refinement equations”, St. Petersburg Math. J., 18:4 (2007), 607–646  mathnet  crossref  mathscinet  zmath  elib
    19. Jungers, RM, “Efficient algorithms for deciding the type of growth of products of integer matrices”, Linear Algebra and Its Applications, 428:10 (2008), 2296  crossref  mathscinet  zmath  isi
    20. Maesumi, M, “Optimal norms and the computation of joint spectral radius of matrices”, Linear Algebra and Its Applications, 428:10 (2008), 2324  crossref  mathscinet  zmath  isi
    21. Protasov, VY, “Extremal L-p-norms of linear operators and self-similar functions”, Linear Algebra and Its Applications, 428:10 (2008), 2339  crossref  mathscinet  zmath  isi
    22. Barabanov, NE, “Asymptotic behavior of extremal solutions and structure of extremal norms of linear differential inclusions of order three”, Linear Algebra and Its Applications, 428:10 (2008), 2357  crossref  mathscinet  zmath  isi
    23. Plischke, E, “Duality results for the joint spectral radius and transient behavior”, Linear Algebra and Its Applications, 428:10 (2008), 2368  crossref  mathscinet  zmath  isi
    24. Jungers R.M., Protasov V.Yu., Blondel V.D., “Computing the growth of the number of overlap-free words with spectra of matrices”, Latin 2008: Theoretical Informatics, Lecture Notes in Computer Science, 4957, 2008, 84–93  crossref  mathscinet  zmath  isi
    25. Jungers R.M., Protasov V.Y., Blondel V.D., “Overlap-free words and spectra of matrices”, Theoretical Computer Science, 410:38–40 (2009), 3670–3684  crossref  mathscinet  zmath  isi  elib
    26. Kozyakin V.S., “On the computational aspects of the theory of joint spectral radius”, Doklady Mathematics, 80:1 (2009), 487–491  crossref  mathscinet  zmath  isi  elib
    27. Blondel V.D., Cassaigne J., Jungers R.M., “On the number of alpha-power-free binary words for 2 < alpha <= 7/3”, Theoretical Computer Science, 410:30–32 (2009), 2823–2833  crossref  mathscinet  zmath  isi
    28. Jungers R.M., Protasov V.Y., “Counterexamples to the Complex Polytope Extremality Conjecture”, SIAM Journal on Matrix Analysis and Applications, 31:2 (2009), 404–409  crossref  mathscinet  zmath  isi
    29. Guglielmi N., Zennaro M., “Finding Extremal Complex Polytope Norms for Families of Real Matrices”, SIAM Journal on Matrix Analysis and Applications, 31:2 (2009), 602–620  crossref  mathscinet  zmath  isi
    30. Cicone A., Guglielmi N., Serra-Capizzano S., Zennaro M., “Finiteness property of pairs of 2 x 2 sign-matrices via real extremal polytope norms”, Linear Algebra and Its Applications, 432:2–3 (2010), 796–816  crossref  mathscinet  zmath  isi
    31. Morris I.D., “Criteria for the stability of the finiteness property and for the uniqueness of Barabanov norms”, Linear Algebra Appl, 433:7 (2010), 1301–1311  crossref  mathscinet  zmath  isi  elib
    32. Protasov V.Y., Jungers R.M., Blondel V.D., “Joint Spectral Characteristics of Matrices: a Conic Programming Approach”, SIAM J Matrix Anal Appl, 31:4 (2010), 2146–2162  crossref  mathscinet  zmath  isi
    33. Protasov V.Yu., “When do several linear operators share an invariant cone?”, Linear Algebra Appl, 433:4 (2010), 781–789  crossref  mathscinet  zmath  isi  elib
    34. Kozyakin V., “An explicit Lipschitz constant for the joint spectral radius”, Linear Algebra Appl, 433:1 (2010), 12–18  crossref  mathscinet  zmath  isi  elib
    35. Kozyakin V., “Iterative Building of Barabanov Norms and Computation of the Joint Spectral Radius for Matrix Sets”, Discrete Contin Dyn Syst Ser B, 14:1 (2010), 143–158  crossref  mathscinet  zmath  isi  elib
    36. Yu. A. Alpin, “Bounds for Joint Spectral Radii of a Set of Nonnegative Matrices”, Math. Notes, 87:1 (2010), 12–14  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    37. E. S. Gorskaya, “An algorithm for linearizing convex extremal problems”, Sb. Math., 201:4 (2010), 471–492  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    38. V. Yu. Protasov, “Invariant functions for the Lyapunov exponents of random matrices”, Sb. Math., 202:1 (2011), 101–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    39. Dai X., “Extremal and Barabanov semi-norms of a semigroup generated by a bounded family of matrices”, J Math Anal Appl, 379:2 (2011), 827–833  crossref  mathscinet  zmath  isi  elib
    40. Kozyakin V., “A relaxation scheme for computation of the joint spectral radius of matrix sets”, J Differ Equations Appl, 17:2 (2011), 185–201  crossref  mathscinet  zmath  isi  elib
    41. Hare K.G., Morris I.D., Sidorov N., Theys J., “An explicit counterexample to the Lagarias-Wang finiteness conjecture”, Adv Math, 226:6 (2011), 4667–4701  crossref  mathscinet  zmath  isi  elib
    42. Guglielmi N., Manni C., Vitale D., “Convergence analysis of C-2 Hermite interpolatory subdivision schemes by explicit joint spectral radius formulas”, Linear Algebra Appl, 434:4 (2011), 884–902  crossref  mathscinet  zmath  isi  elib
    43. Barnsley M., Vince A., “The eigenvalue problem for linear and affine iterated function systems”, Linear Algebra Appl, 435:12 (2011), 3124–3138  crossref  mathscinet  zmath  isi  elib
    44. Vladimirov A.G., Grechishkina N.A., Kozyakin V.S., Kuznetsov N.A., Pokrovskii A.V., Rachinskii D.I., “Asinkhronnost: teoriya i praktika”, Informatsionnye protsessy, 11:1 (2011), 1–45  elib
    45. A. S. Voynov, “Self-affine polytopes. Applications to functional equations and matrix theory”, Sb. Math., 202:10 (2011), 1413–1439  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    46. Jungers R.M., “On Asymptotic Properties of Matrix Semigroups with an Invariant Cone”, Linear Alg. Appl., 437:5 (2012), 1205–1214  crossref  mathscinet  zmath  isi  elib
    47. Liu J., Xiao M., “Rank-One Characterization of Joint Spectral Radius of Finite Matrix Family”, Linear Alg. Appl., 438:8 (2013), 3258–3277  crossref  mathscinet  zmath  isi  elib
    48. Guglielmi N., Protasov V., “Exact Computation of Joint Spectral Characteristics of Linear Operators”, Found. Comput. Math., 13:1 (2013), 37–97  crossref  mathscinet  zmath  isi  elib
    49. Iommi G., Yayama Yu., “Zero Temperature Limits of Gibbs States for Almost-Additive Potentials”, J. Stat. Phys., 155:1 (2014), 23–46  crossref  mathscinet  zmath  isi  elib
    50. Moeller C., Reif U., “a Tree-Based Approach To Joint Spectral Radius Determination”, Linear Alg. Appl., 463 (2014), 154–170  crossref  mathscinet  zmath  isi
    51. Barabanov N., “Linear Third Order Inclusions: the Adjacent Vector”, 2014 European Control Conference (Ecc), IEEE, 2014, 1391–1396  crossref  isi
    52. Guglielmi N., Zennaro M., “Stability of Linear Problems: Joint Spectral Radius of Sets of Matrices”: Beyn, WJ Dieci, L Guglielmi, N Hairer, E SanzSerna, JM Zennaro, M, Current Challenges in Stability Issues For Numerical Differential Equations, Cetraro, Italy 2011, Lect. Notes Math., Lecture Notes in Mathematics, 2082, Springer Int Publishing Ag, 2014, 265–313  crossref  mathscinet  isi  elib
    53. Guglielmi N., Zennaro M., “Canonical Construction of Polytope Barabanov Norms and Antinorms For Sets of Matrices”, SIAM J. Matrix Anal. Appl., 36:2 (2015), 634–655  crossref  mathscinet  zmath  isi  elib
    54. Guglielmi N., Protasov V.Yu., “Invariant Polytopes of Sets of Matrices With Application To Regularity of Wavelets and Subdivisions”, SIAM J. Matrix Anal. Appl., 37:1 (2016), 18–52  crossref  mathscinet  zmath  isi
    55. Guglielmi N., Laglia L., Protasov V., “Polytope Lyapunov Functions For Stable and For Stabilizable Lss”, Found. Comput. Math., 17:2 (2017), 567–623  crossref  mathscinet  zmath  isi  scopus
    56. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
    57. Cicone A., Guglielmi N., Protasov V.Yu., “Linear Switched Dynamical Systems on Graphs”, Nonlinear Anal.-Hybrid Syst., 29 (2018), 165–186  crossref  mathscinet  zmath  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:977
    Full text:284
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020